(Redirected from Ahiezer's theorem)
- There exists an entire function F, of exponential type τ/2, having all its zeros in the (closed) upper half plane, such that
- One has:
where zn are the zeros of f.
- Boas, Jr., Ralph Philip (1954), Entire functions, New York: Academic Press Inc., pp. 124–132
- Boas, Jr., R. P. (1944), "Functions of exponential type. I", Duke Math. J., 11: 9–15, ISSN 0012-7094, doi:10.1215/s0012-7094-44-01102-6
- Akhiezer, N. I. (1948), "On the theory of entire functions of finite degree", Doklady Akad. Nauk SSSR (N.S.), 63: 475–478, MR 0027333
|This mathematical analysis–related article is a stub. You can help Wikipedia by expanding it.|